Affordable Access

Publisher Website

On weak exponential stability of evolution operators in Banach spaces

Authors
Journal
Nonlinear Analysis Theory Methods & Applications
0362-546X
Publisher
Elsevier
Publication Date
Volume
73
Issue
8
Identifiers
DOI: 10.1016/j.na.2010.06.017
Keywords
  • Evolution Operators
  • Weak Exponential Stability
  • Uniform Exponential Stability

Abstract

Abstract The aim of this paper is to give some characterizations for weak exponential stability properties of evolution operators in Banach spaces. Variants for weak exponential stability of some well-known results in uniform stability theory (Buşe and Niculescu (2009) [1], Daleckij and Krein (1974) [2], Datko (1973) [3], Rolewicz (1986) [7], Stoica and Megan (2009) [8]) are obtained.

There are no comments yet on this publication. Be the first to share your thoughts.